You are here

Immersions and Mod-2 Quadratic Forms

Year of Award: 1978

Publication Information: The American Mathematical Monthly, vol. 84, 1977, pp. 168-185

Summary: No summary is currently available.

Read the Article:

About the Authors: Louis H. Kauffman was at the University of Michigan at the time of publication and Thomas F. Banchoff was at Brown University.

 

Subject: 
Author (old format): 
Louis H. Kauffman, Thomas F. Banchoff
Author(s): 
Louis H. Kauffman and Thomas F. Banchoff
Flag for Digital Object Identifier: 
Publication Date: 
Wednesday, September 24, 2008
Publish Page: 
Summary: 

No summary is currently available.

Dummy View - NOT TO BE DELETED